# SDR FDEA201002090377

- Difficulty date: February 9, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 32,785 hours, 6,072 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT WALKAROUND FOUND ACCESS DOOR MISSING FROM LT WING INBD T/E FAIRING, DOOR IS  541CL AND IS SHOWN ON MM 06-35-00-0, FIG 12/SHEET 1.  REPLACED ACCESS DOOR MISSING FROM LT WING INBD T/E FAIRING IAW SRM 51-00-00.
